MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP FEM CS/CR NON-POR SIZE 4 PRIMARY RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP FEM CS/CR NON-POR SIZE 4 PRIMARY RIGH; KNEE COMPONENT
Model Number EFSRN4PR
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to loosening.(b)(6).

Brand Name
EVOLUTIONMP FEM CS/CR NON-POR SIZE 4 PRIMARY RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10129159
Report Number3010536692-2020-00387
Device Sequence Number2241170
Product Code HRY
UDI-Device IdentifierM684EFSRN4PR1
UDI-PublicM684EFSRN4PR1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFSRN4PR
Device Catalogue NumberEFSRN4PR
Device Lot Number1548158
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/25/2020
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer05/25/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date08/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR